# SDR VNAA2021030199910

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Aft Pax Door
- Component: Pax Door, Bombdr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS 347.27 CORRODED AND CHAFFING. INSTALLED NEW FORMER ON PAX DOOR AT FS 347 IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
